so sick :(

Discussion in 'Lipotrim Forum' started by Ilm, 4 February 2010 Social URL.

  1. Ilm

    Ilm Full Member

    Posts:
    83
    Likes Received:
    2
    Start Weight:
    16st0lb
    Current Weight:
    15st5lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st9lb(4.02%)
    Diet:
    Lipotrim
    I've been quite sick today, and still just don't feel right. I've had continual heart burn for about 3days now, and the rash i usually get while on LT is spreading all over my stomach. :( i'm not giving up and haven't touched a thing.. but i need to moan cos i really do feel awful :(
    any1 else get the heart burn and vomiting?
     
  2. Avatar

    MiniMins.com Matched Content

  3. dunlop73

    dunlop73 Silver Member

    Posts:
    549
    Likes Received:
    20
    Start Weight:
    18st13lb
    Current Weight:
    12st4lb
    Goal Weight:
    12st0lb
    Lost(%):
    6st9lb(35.09%)
    Badges:
    Maintainer
    Diet:
    LT
    No - I never had either of those symptoms. I think you should phone the LT helpline and talk to them about it. They are very helpful - it maybe that you are allergic to something in the shakes? It doesn't sound right to me and your health should come first: there are plenty of alternative VLCDs you could do instead.

    Hope you feel better soon
    Jon
     
  4. Big_Biker

    Big_Biker Full Member

    Posts:
    98
    Likes Received:
    2
    Start Weight:
    19st0lb
    Current Weight:
    18st0lb
    Goal Weight:
    15st0lb
    Lost(%):
    1st0lb(5.26%)
    Diet:
    Lipotrim
    Only in my 1st week.
    No problems like that myself thankfully.

    Sorry your unwell.
     
  5. emmievic

    emmievic Full Member

    Posts:
    467
    Likes Received:
    4
    Goal Weight:
    11st7lb
    Diet:
    LT
    Goodness, I agree with Jon - it does sound like an allergic reaction. Phone them or visit your pharmacy I would say. Feel better soon xx
     
  6. louisebell26

    louisebell26 5 stone to go!

    Posts:
    1,121
    Likes Received:
    9
    sweeetie! you poor thing.. i dont have the rash but i do have the heartburn and vomitting. i dont think its lipotrim related well mine isnt i think its just a bug. you might want to ring the doc maybe about the rash though. poor thing, remember your health comes first get your strengths up....get well soon x
     
  7. Shaz1980

    Shaz1980 Full Member

    Posts:
    491
    Likes Received:
    4
    Start Weight:
    15st0lb
    Current Weight:
    12st11lb
    Goal Weight:
    10st8lb
    Lost(%):
    2st3lb(14.76%)
    Diet:
    Lipotrim
    Hope you are feeling a bit better. I had the sickness bug and had a rash with it which the doc told me was a viral rash and advised me to take Piriton to help with it. I would go and see the doc if I was you. Take it easy x x x
     
  8. Ilm

    Ilm Full Member

    Posts:
    83
    Likes Received:
    2
    Start Weight:
    16st0lb
    Current Weight:
    15st5lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st9lb(4.02%)
    Diet:
    Lipotrim
    Going to the doctors tomorro anyways about my knee, so will speak to them about it then. Hopefully i feel better, this is hard enough :)
     
  9. soon2Byummymummy!

    soon2Byummymummy! Silver Member

    Posts:
    843
    Likes Received:
    11
    Start Weight:
    17st3lb
    Current Weight:
    17st3lb
    Goal Weight:
    10st7lb
    Lost(%):
    0st0lb(0%)
    Diet:
    slimming world
    feel better soon as jon says if its an allergy to LT you could try another vlcd??? hope you don't have to stop there does seem to be an awful lot of people saying they've had a bug recently could be that?? let us no what doc says xx:)
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...